# SDR CA960524005

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 740119F
- Condition: Piston Shattered
- Location: #1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D, H

## Discrepancy

(CAN) REJECTED TAKEOFF DUE TO #1 I.D.G. LOW OIL PRESSURE. ECAM MESSAGE. AIRCRAFT RETURNED TO RAMP. I.D.G. REPLACED. UPON INVESTIGATION FOUND 2 PISTONS IN VARIABLE DISPLACEMENT PUMPS (1 INCH EACH PUMP) SHATTERED. MAIN SPLINED DRIVE SHAFT SHEARED. UNABLE TO DETERMINE CAUSE OF FAILURE FOR DRIVE SHAFT.
